Sur certains groupes d’opérateurs unitaires. (French) Zbl 0203.03305

Full Text: DOI


[1] Brúhat, F., Distributions sur un groupe localement compact et applications à l’étude des représentations des groupesp-adiques.Bull. Soc. Math. France, 89 (1961), 43–75.
[2] Cartier, P., Über einige Integralformeln in der Theorie der quadratischen Formen. A paraître auxMath. Ann. · Zbl 0135.08701
[3] Mackey, G., Some remarks on symplectic automorphisms (à paraître). · Zbl 0134.12406
[4] Schwartz, L.,Théorie des Distributions, tome II. Hermann et Cie, Paris 1951.
[5] Segal, I. E., Foundations of the theory of dynamical systems of infinitely many degrees of freedom (I).Mat.-Fys. Medd. Danske Vid. Selsk., 31, no. 12 (1959), 1–39. · Zbl 0085.21806
[6] Segal, I. E., Transforms for operators and symplectic automorphisms over a locally compact abelian group. A paraître auxMath. Scand. · Zbl 0208.39002
[7] Shale, D., Linear symmetries of free boson fields.Trans. Amer. Math. Soc., 103 (1962), 149–167. · Zbl 0171.46901 · doi:10.1090/S0002-9947-1962-0137504-6
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.